Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
allblkaudi

theory about vit b5 acne fix

Hey guys, I just had a thought about the vitaman b5 acne fix thing.

It says to take 10 grams of b5, which creates more vitaman A, which would act almost as a retinoid does and stop acne.

but what happens after years of taking massive amts b5? would your body adjust to having that much vitaman A and when you stop b5 it will create a vitaman A deficiency(characterized by dry eyes, night blindness and other problems)

Share this post


Link to post
Share on other sites

I think a better theory that someone mentioned on here is that it creates a biotin deficency. The more I thought about it the more sense that makes. The symptoms of deficency are dry skin and a lot of the side effects people point out like thinning hair.

And it would make sense that there shold be a loading phase of up to 10g to create that deficency and then a loading phase to maintain it. And the people taking a b complex see less results from it.

So as you can tell it might beery unsafe. I'm on my 4th week of taking it but dropped it down to 2g.

Share this post


Link to post
Share on other sites

Well how about this... I know a guy that I worked with for MANY years, and he is now in a mental hospital because hes the equivilant of "10 second tom" from that movie 50 first dates. He has lost all his capacity to remember anything new, so he lives in a world where he thinks everything that has just happened is something from his past. The diagnoses for why he got this way was a vitaman b-10 deficincy.

when all you people stop intaking vit b are you going to go nuts too :)?

Share this post


Link to post
Share on other sites

Well how about this... I know a guy that I worked with for MANY years, and he is now in a mental hospital because hes the equivilant of "10 second tom" from that movie 50 first dates. He has lost all his capacity to remember anything new, so he lives in a world where he thinks everything that has just happened is something from his past. The diagnoses for why he got this way was a vitaman b-10 deficincy.

when all you people stop intaking vit b are you going to go nuts too :)?

was it caused by megadosing b5 :o ??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×